American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Guillermo Cortiñas and Gisela Tartaglia. Operator ideals and assembly maps in $K$-theory. Proc. Amer. Math. Soc. 142 (2014) 1089-1099.
Abstract, references, and article information   
View Article: PDF

[2] Efton Park. Equivariant $K$-theory and the Chern character for discrete groups. Proc. Amer. Math. Soc. 140 (2012) 745-747. MR 2869059.
Abstract, references, and article information   
View Article: PDF

[3] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mohammad B. Asadi and A. Khosravi. A Hilbert $C^*$-module not anti-isomorphic to itself. Proc. Amer. Math. Soc. 135 (2007) 263-267. MR 2280194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daoxing Xia. A note on the trace formulas for almost commuting operators . Proc. Amer. Math. Soc. 116 (1992) 135-141. MR 1092931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Christopher Phillips. $C\sp \infty$ loop algebras and noncommutative Bott periodicity . Trans. Amer. Math. Soc. 325 (1991) 631-659. MR 1016810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronghui Ji. On the smoothed Toeplitz extensions and $K$-theory . Proc. Amer. Math. Soc. 109 (1990) 31-38. MR 1002159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rudolf Rupp. Stable rank of subalgebras of the ball algebras . Proc. Amer. Math. Soc. 109 (1990) 781-786. MR 1019754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gustavo Corach and Fernando Daniel Suárez. Dense morphisms in commutative Banach algebras . Trans. Amer. Math. Soc. 304 (1987) 537-547. MR 911084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claudi Busqué. $K$-theoretic triviality for Rickart $C\sp \ast$-algebras and $\aleph\sb 0$-continuous regular rings . Proc. Amer. Math. Soc. 101 (1987) 24-28. MR 897065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia